I started finasteride and took it for two weeks. Before that my hair was totally fine and it was just receding hairline. And now with finasteride shed my scalp is visible and hair is too much thinner. My hair has been never so thin. It's almost getting bald. I stopped finasteride cause I feel weak and I am also having troubles sleeping now. It was a wrong decision to start finasteride. I am really worried. What can I do? How to get my previous hair back and how can I solve the sleeping problem?
Thanks for your query. Generally finasteride is given as a treatment for hair loss. If you are feeling it is drug induced then it is reversible and you will get back your hair. Hope it helps. All The Best
These answers are for educational purposes and should not be relied upon as
a substitute for medical advice you may receive from your physician. If you
have a medical emergency, please call 911. These answers do not constitute
or initiate a patient/doctor relationship.